Article citationsMore>>

U. Kamps, “Characterizations of the Exponential Distribution by Weighted Sums of Iid Random Variables,” Statistical Papers, Vol. 31, No. 1, 1990, pp. 233-237. doi:10.1007/BF02924695

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.